# SDR AWXA200600469

- Difficulty date: February 4, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D53112751200
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON AFT SIDE OF FR 16 AT THE L1 ENTRY WAY.  ORIGINAL DISCREPANCY WAS REPORTED ON SDR AWXA200400680.  MAINTENANCE CLOSED OUT THE OPEN MONITOR FOR PREVIOUS TEMP REPAIR IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5320-04170-ES1A BY REMOVING AND REPLACING THE FRAME AT FRAME 16 AND BL Y1700 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5320-04170-ES1A.
